HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Lightcone dualities for curves in the 3-sphere

Files in This Item:
pre1007.pdf158.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84153

Title: Lightcone dualities for curves in the 3-sphere
Authors: Izumiya, Shyuichi Browse this author
Jiang, Yang Browse this author
Sato, Takami Browse this author
Keywords: Lorentz-Minkowski 5-space
Lightcone dulaity
The 3-sphere
Singularity
Issue Date: 20-Apr-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1007
Start Page: 1
End Page: 19
Abstract: In this paper we consider the curves in the unit 3-sphere. The unit 3-sphere can be canonically embedded in the lightcone and de Sitter 4-space in Loretnz-Minkowski 5- space. We investigate these curves in the framework of the theory of Legendrian dualities between pseudo-spheres in Lorentz-Minkowski 5-space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69812
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University